# SDR AALA200802251

- Difficulty date: August 31, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Cover
- Part number: A2127346100000
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAS INFLIGHT T861/31AUG MCO TO SJU.  CREW REPORTED PRESSURIZATION FAULT.  LANDED NAS WITHOUT INCIDENT.  REPLACED FLAPPER VALVE COVER.  SYSTEM GROUND CHECKED NORMAL OPS.
